Hello and welcome. Yes elevated bp is a symptom of withdrawal.
Good thing you are on only 20 mgs. You are a wise man to want to stop.
Yes it only gets worse.
Yes mixing opiate, benzos and alcohol is definitely a dangerous mix.
Tapering is taking less over a period of time. We can't give specific
Tapering schedules as we don't know other health concerns.
How old are you? Have you ever had high bp before?
Great job tapering down on the xanax. Do the same with the percocet.
Why did you start to take the xanax and percocet?
The physical acute symptoms of withdrawal typically last a week or so.
It elevated bp the only symptom you experienced?
That is absolutely crazy that your doctor told you had to take the pain meds. Sounds like a crooked doctor to me. I have worked in the medical field for over 15 years and only a crooked doctor would tell you that. Instead he should help you to get off the pills period. Doctors like that make me sick!!!!!
I agree TS but I have been through enough to know that just want to treat symptoms. The day I walked in with my BP concerns a man was trying to get pills over the phone while I was actively refusing and even said give my meds to that guy, he needs them more...
36 yrs old. Take the Percocet for 3 herniated and a bulging disc they will not operate on. I dealt with the pain for a year and a half before taking narcotics.
Benzo for anxiety over medical issues that were misdiagnosed. First was systematic Lichen Planus to the point where they were going to give me chemo to shut down my immune system. Then a Peutz Jeggher polyp and then 2 surgeries for suspected Lymphoma.
Been a wild couple of years...
I've heard it recommended to ask your Dr for Clonidine.
It is a BP med but is also used off label for withdrawls.
When I tapered I had an eml buddy. We emled daily.
I trusted his judgement. He voiced his opinion when he thought it was time to jump. Or stop everything. Your prescribing Dr should be the one who gives a taper schudule & helps monitor the full situation.
Keep posting. This is the best web site on the Internet for addiction problems.
So sorry to hear what you have been through.
How are you doing now?
Have things gotten better For you mentally and physically?
Is this why you are coming off your meds?
Just put a Lymphoma scare behind me last week so time to give up my crutches. First night no Xanax and slept 1 hour...